# SDR IPXA2015052989519

- Difficulty date: May 24, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 5,349 hours, 1,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47028
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CRACK INDICATION WAS FOUND ON RT WING LOWER SKIN  FASTENER HOLE AT STRINGER L9.5R  REPAIRED IAW SRM 3-3290197682 AND EO B767-5730-57609-A.
